C-Minimal Pairs of Compact Convex Sets
Journal of convex analysis, Tome 4 (1997) no. 1, pp. 001-026
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1997_4_1_a0,
author = {D. Pallaschke and W. Urbanska and R. Urbanski},
title = {C-Minimal {Pairs} of {Compact} {Convex} {Sets}},
journal = {Journal of convex analysis},
pages = {001--026},
year = {1997},
volume = {4},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1997_4_1_a0/}
}
D. Pallaschke; W. Urbanska; R. Urbanski. C-Minimal Pairs of Compact Convex Sets. Journal of convex analysis, Tome 4 (1997) no. 1, pp. 001-026. http://geodesic.mathdoc.fr/item/JCA_1997_4_1_a0/